# SDR UALA2012060303066

- Difficulty date: June 3, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,473 hours, 13,377 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Burned
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND 26 BURNED FASTENERS ON RIGHT FORWARD FUSELAGE BETWEEN STA 246 AND 434, STRINGERS 24 TO 28.  REMOVED AND REPLACED 26 BLIND FASTENERS ON NR 4999N00397 IAW B767-300 SRM 53-00-01 REPAIR 8.
